Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

June 10, 2011Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 10, 2011, 7:07 PM EDT for Cumberland County, New Jersey. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2011, 7:07 PM EDT (23:07 UTC)
Expired
Jun 10, 2011, 8:00 PM EDT
In force
53 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 69 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 11.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS81 KPHI 102307
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT FRI JUN 10 2011

NJZ021-110000-
CUMBERLAND NJ-
707 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE
THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 
RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE 
PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK 
FARMS. 

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519

$$

FORECASTER: AMC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 10, 3:24 PM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Jun 10, 3:24 PM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
324 PM EDT FRI JUN 10 2011

.SYNOPSIS...
A COLD FRONT WILL SLOWLY LIFT NORTHWARD AS A WARM FRONT ON
SATURDAY. LOW PRESSURE, MOVING ACROSS THE GREAT LAKES REGION, WILL
DRAG A COLD FRONT THROUGH OUR AREA SUNDAY EVENING. HIGH PRESSURE
WILL THEN BUILD IN THROUGH THE MIDWEEK PERIOD. ANOTHER FRONTAL
SYSTEM IS FORECAST TO MOVE THROUGH THURSDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
A SHORTWAVE WILL MOVE THROUGH OUR AREA LATE THIS EVENING,
SPARKING OFF SOME SCATTERED SHOWERS AND THUNDERSTORMS. WIND FIELDS
ARE PRETTY WEAK AS WELL AS THE AIRMASS BEING MARGINALLY UNSTABLE, SO
NOT MUCH IS EXPECTED FROM ANY STORMS THAT MAY DEVELOP THIS AFTERNOON
AND EVENING. IN ADDITION, THE SEA BREEZE MAY BE A FOCUS FOR SOME
POP UP STORMS THIS AFTERNOON.

MEANWHILE, THE COLD FRONT, WHICH MOVED THROUGH TODAY AND SETTLED TO
OUR SOUTH, WILL SLOWLY START TO LIFT NORTHWARD AS A WARM FRONT
TONIGHT. SHOWERS WITH SCATTERED CONVECTION WILL REMAIN POSSIBLE
THROUGH THE REST OF TONIGHT AND INTO EARLY SATURDAY.

TEMPERATURES WILL FALL INTO THE 60S ACROSS THE AREA OVERNIGHT.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE COLD FRONT WILL SLOWLY LIFT AS A WARM FRONT, MOVING NORTHWARD
THROUGH THE AREA ON SATURDAY. THE WARM FRONT SHOULD CLEAR THE
NORTHERN ZONES BY SATURDAY NIGHT. THE FRONT WILL HELP SERVE AS A
FOCUS FOR SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS THE REGION.
SKIES WILL BE CLOUDY ON SATURDAY, WHICH WILL HELP TO KEEP
TEMPERATURES FROM REALLY WARMING UP. HIGHS WILL GENERALLY REMAIN
IN THE MID 70S TO THE LOWER 80S ACROSS THE AREA.

MEANWHILE, LOW PRESSURE WILL MOVE THROUGH THE GREAT LAKES REGION,
REMAINING WELL NORTH OF OUR REGION. THE ASSOCIATED COLD FRONT
WILL DROP DOWN THROUGH OUR AREA SUNDAY AFTERNOON INTO SUNDAY
EVENING, BRINGING EVEN MORE SHOWERS AND THUNDERSTORMS THROUGH THE
REGION. SUNDAY SHOULD BE WARMER THAN SATURDAY WITH HIGHS REACHING
INTO THE MID TO UPPER 80S.

HIGH PRESSURE WILL THEN TRY TO BUILD IN FROM THE WEST ON MONDAY
BUT WILL MAKE LITTLE PROGRESS AS A DEEP MID LEVEL LOW SWINGS DOWN
FROM NEW ENGLAND.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
A MID LEVEL LOW IS EXPECTED TO BE LOCATED OVER MAINE OR CANADA'S
MARITIME PROVINCES ON MONDAY NIGHT WITH A TROUGH EXTENDING TO ITS
SOUTHWEST. THE TROUGH IS FORECAST TO PASS OVER OUR REGION AT THAT
TIME. THE LOW SHOULD DROP TO THE SOUTH ON TUESDAY, REACHING OUR
LATITUDE ON WEDNESDAY. IT IS THEN ANTICIPATED TO DRIFT EASTWARD.
MEANWHILE, A RIDGE IS EXPECTED TO BUILD OVER OUR REGION FROM THE
WEST DURING THE MID WEEK PERIOD AS ANOTHER TROUGH DROPS OVER THE
GREAT LAKES. THE TROUGH SHOULD PROGRESS EASTWARD LATE IN THE WEEK.

AT THE SURFACE, HIGH PRESSURE FROM THE NORTHWEST WILL LIKELY BUILD
ACROSS OUR REGION ON TUESDAY AND WEDNESDAY. A COLD FRONT IS FORECAST
TO APPROACH FROM THE WEST ON THURSDAY AND IT SHOULD ARRIVE IN OUR
REGION ON THURSDAY NIGHT.

WE ARE ANTICIPATING DRY WEATHER CONDITIONS FROM MONDAY NIGHT THROUGH
WEDNESDAY NIGHT IN ASSOCIATION WITH THE HIGH. WE MAY BEGIN TO SEE
SOME SHOWERS AND THUNDERSTORMS IN THE WARM ADVECTION IN ADVANCE OF
THE FRONT ON THURSDAY. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE
POSSIBLE WITH THE FRONT ON THURSDAY NIGHT AND SOME PRECIPITATION
COULD LINGER INTO FRIDAY.

NEAR SEASONABLE TEMPERATURES ARE EXPECTED THROUGH THE PERIOD.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A MAINLY VFR TAF PACKAGE WAS ISSUED WITH THE 18Z TAF PACKAGE WITH
CONDITIONS TRENDING TOWARD MVFR CONDITIONS LATER TONIGHT AND EARLY
SATURDAY MORNING. THE COLD FRONT HAS MOVED THROUGH OUR CWA. IN ITS
WAKE THERE IS VERY LITTLE WIND FLOW THROUGH A DEEP PORTION OF OUR
ATMOSPHERE, SO THE FCST WINDS THIS AFTERNOON ARE A COMBINATION OF
EITHER THE WEAK NE GRADIENT FLOW AND OR LOCAL SEA, BAY AND RIVER
BREEZES.

A SEA BREEZE FRONT HAS ALREADY WORKED ITS WAY THROUGH MOST OF
MONMOUTH AND OCEAN COUNTIES, SOUTHEAST BURLINGTON, CENTRAL ATLANTIC,
WEST OF KACY AND MOST OF CAPE MAY COUNTY. THIS FRONT SHOULD CONTINUE
ITS WESTWARD MOVEMENT AND PASS ACROSS MOST OF CENTRAL AND SOUTHERN
NEW JERSEY BY 22Z. MEANWHILE IN DELAWARE, THE BAY BREEZE HAS MOVED
THROUGH MOST OF KENT COUNTY AND CENTRAL SUSSEX COUNTY AND SHOULD
PROGRESS SOUTHWEST INTO MARYLAND PRIMARILY CAROLINE COUNTY THE REST
OF THIS AFTERNOON.

THERE IS A BAND OF SHOWERS AND TSRAS ACROSS WESTERN PENNSYLVANIA
WITH A COUPLE OF ISOLATED SHRAS AND TSRAS FARTHER TO THE EAST. WE
ARE NOT CONVECTIVELY UNSTABLE AS WE WERE YESTERDAY. THUS UNCERTAINTY
IS GREATER AS TO ITS ABILITY TO MOVE AND AFFECT THE TERMINALS LATE
THIS AFTERNOON AND EARLY THIS EVENING. BECAUSE OF ITS LOCATION, WE
BROUGHT SHOWERS INTO KRDG LATE THIS AFTERNOON. ELSEWHERE WE KEPT THE
MENTION OF A CB GROUP IN FOR WHAT NOW APPEARS A LOW CHANCE OF THEM
AFFECTING ANY OF OUR OTHER FORECAST TERMINALS.

OVERNIGHT THE ONSHORE FLOW WILL CONTINUE. MOISTURE IN THE LOW
LEVELS AND AT KABE AND KRDG THE UPSLOPE FLOW SHOULD DEVELOP A
STRATOCU LEVEL OF CLOUDS. GUIDANCE IS NORMALLY TOO LOW WITH ITS
HEIGHT AND WE KEPT THE FORECAST LEVEL CLOSE TO 3K, LOWEST AT KACY.
WITH THE LIGHT AND VARIABLE WIND FLOW AND DEW POINTS STILL
RELATIVELY HIGH, WE DID FORECAST SOME MVFR CONDITIONS DUE TO FOG
AT OUR NORMALLY FOGGIER TERMINALS.

WITH DAYTIME HEATING, THE STRATOCU CIG IS FORECAST TO LIFT TO VFR
LEVELS LATER SATURDAY MORNING. ANY VSBY RESTRICTIONS SHOULD BE
GONE. REFLECTED IN THE KPHL TAF IS THE NEXT CHANCE FOR SHRAS AND
TSRAS WITH A CB CLOUD GROUP DURING SATURDAY AFTERNOON.

OUTLOOK...
THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN ACTIVE UNTIL A LOW ON
IT PASSES EAST OF OUR AREA ON SUNDAY. SO WHILE MAINLY VFR
CONDITIONS SHOULD OCCUR, THERE WILL BE TIMES FROM SATURDAY
AFTERNOON INTO SUNDAY WHERE SHRAS AND TSRAS SHOULD RESTRICT BOTH
CIGS AND VSBYS TO MVFR LEVELS AND FOR SHORT DURATIONS MAYBE IFR
LEVELS. PRIMARILY VFR CONDITIONS ARE THEN EXPECTED FROM SUNDAY
NIGHT INTO WEDNESDAY AS A HIGH PRESSURE SYSTEM BUILDS TOWARD AND
THEN THROUGH THE NORTHEAST.

AS FOR THE PARTICULARS, THE ONSHORE FLOW FORECAST FOR SATURDAY IS
NOT AS STRONG ACROSS THE NORTHERN WATERS AND THUS WAVE WATCH NO
LONGER BRINGS SEAS UP TO SMALL CRAFT CRITERIA. LATER SATURDAY NIGHT
INTO SUNDAY, WAVE WATCH DOES FORECAST A SOUTHERLY SWELL TO REACH
SMALL CRAFT ADVISORY CRITERIA, BUT THE MODEL OFTEN IS TOO ROBUST
WITH SWELLS DURING THE WARM SEASON WHEN THE GRADIENT WIND GETS
TEMPERED BY THE RELATIVELY COOLER WATER TEMPS. THE NEXT CHANCE TO
COME NEAR SMALL CRAFT ADVISORY CRITERIA WILL BE IN THE COLD AIR
ADVECTION DURING SUNDAY NIGHT. RIGHT NOW GUIDANCE SUGGESTS WE SHOULD
WIND GUSTS AND SEAS SHOULD FALL JUST SHORT. AFTER THAT HIGH PRESSURE
WILL COME CLOSER AND NEGATE FURTHER SMALL CRAFT ADVISORY CONCERNS
FOR THE REST OF THE DETERMINISTIC FORECAST PERIOD.

&&

.MARINE...
SUB SMALL CRAFT ADVISORY CONDITIONS STILL ARE FORECAST THROUGH THE
FORECAST PERIOD. ON-AND-OFF CONVECTION BECOMES POSSIBLE BEGINNING
TONIGHT AS THE FRONT STALLS JUST TO OUR SOUTH AND THEN BECOMES
ACTIVE. IT IS EXPECTED TO END BY SUNDAY EVENING. HIGH PRESSURE THEN
MOVES TO THE WATERS AND BRINGS DECENT BOATING CONDITIONS FOR MOST OF
THE FIRST HALF OF THE WORK WEEK.

WE ANTICIPATE A LOW BECOMING MODERATE RISK OF RIP CURRENTS ON
SATURDAY ACROSS THE NORTHERN OCEANIC BEACHES AS THE MOST PERSISTENT
ONSHORE FLOW OCCURS THERE. FARTHER TO THE SOUTH WE ANTICIPATE A LOW
RISK OF RIP CURRENTS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...MEOLA
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...IOVINO
AVIATION...GIGI
MARINE...GIGI
Hazardous weather outlook, Jun 10, 3:29 PM EDT, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT FRI JUN 10 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>024-027-
PAZ054-055-060>062-067>071-111930-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ014-025-026-111930-
EASTERN MONMOUTH-COASTAL ATLANTIC-COASTAL OCEAN-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE RIP CURRENT RISK WILL INCREASE FROM LOW TO MODERATE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-111930-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
329 PM EDT FRI JUN 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 10, 5:27 PM EDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 PM EDT FRI JUN 10 2011

DEZ003-102230-
INLAND SUSSEX DE-
527 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT SUSSEX COUNTY...

AT 522 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF GEORGETOWN...MOVING WEST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR BETHEL AROUND 545 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH SOME
SMALL HAIL.

LAT...LON 3852 7568 3867 7569 3866 7545 3856 7545

FORECASTER: AMC
Special weather statement, Jun 10, 6:14 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT FRI JUN 10 2011

NJZ016-021-102315-
CUMBERLAND NJ-SALEM NJ-
614 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND AND SALEM COUNTIES...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF MILLVILLE...MOVING EAST AT
10 MPH. THE THUNDERSTORM WILL BE NEAR SOUTH VINELAND AND MILLVILLE
AROUND 700 PM.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3946 7495 3930 7503 3944 7528 3954 7521

FORECASTER: AMC
Local storm report, Jun 10, 6:30 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
630 PM EDT FRI JUN 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     TSTM WND DMG     3 SE SEAFORD            38.62N  75.58W
06/10/2011                   SUSSEX             DE   911 CALL CENTER

            ROOF DAMAGE TO HOMES. TREES DOWN. PRODUCE STAND
            DAMAGED.

&&

EVENT NUMBER PHI1100262

IOVINO
Special weather statement, Jun 10, 7:07 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
707 PM EDT FRI JUN 10 2011

NJZ021-110000-
CUMBERLAND NJ-
707 PM EDT FRI JUN 10 2011

...A STRONG THUNDERSTORM WILL AFFECT CUMBERLAND COUNTY...

AT 702 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF MILLVILLE...STATIONARY. THE
THUNDERSTORM WILL BE NEAR BRIDGETON AND ROSENHAYN AROUND 800 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
RADAR IS ESTIMATING 2 TO 3 INCHES OF RAIN FROM THIS STORM DURING THE
PAST HOUR IN THE AREA BETWEEN BRIDGETON...ROSENHAYN AND SEABROOK
FARMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.

LAT...LON 3940 7498 3927 7516 3942 7531 3951 7519

FORECASTER: AMC

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:10 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden, Cumberland, Gloucester, Mercer, Salem65 min
Jun 9, 10:05 PM EDTSpecial Marine WarningPHI40 min
Jun 9, 10:13 PM EDTSevere Thunderstorm WarningPHICumberland, Gloucester, Salem47 min
Jun 9, 10:32 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem58 min
Jun 9, 10:52 PM EDTSpecial Marine WarningPHI83 min
Jun 9, 10:59 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Ocean46 min
Jun 9, 11:24 PM EDTSpecial Marine WarningPHI96 min
Jun 10, 6:14 PM EDTSpecial Weather StatementPHICumberland61 min
Jun 9, 8:45 PM EDTSevere Thunderstorm WarningPHICecil, Kent, Queen Anne's60 min
Jun 9, 11:29 PM EDTSpecial Weather StatementPHIQueen Anne's61 min
Jun 9, 11:46 PM EDTSevere Thunderstorm WarningPHIKent, Queen Anne's, Talbot59 min
Jun 10, 12:16 AM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's, Talbot59 min
Jun 10, 1:01 AM EDTSpecial Weather StatementPHICaroline, Queen Anne's, Talbot119 min
Jun 9, 9:41 PM EDTSpecial Weather StatementPHIKent64 min
Jun 9, 9:59 PM EDTSpecial Weather StatementPHIKent31 min
Jun 10, 5:27 PM EDTSpecial Weather StatementPHISussex63 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.